National Taiwan Ocean University Institutional Repository:Item 987654321/50681
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28603/40634
造访人次 : 4216200      在线人数 : 50
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: A New Shape Function for Bar-Type Beach Profiles
作者: Tai-Wen Hsu
I-Fan Tseng
Chung-Pan Lee
贡献者: 國立臺灣海洋大學:河海工程學系
关键词: Storm beach profiles
continuous equation
nonlinear regression analysis
日期: 2006-05
上传时间: 2018-10-22T01:25:50Z
出版者: Journal of Coastal Research
摘要: Abstract: A new shape function based on an exponential function and a hyperbolic function is derived to analyze the features of a prominent bar-type profile. The former exponential term represents the trend on the slope of the beach, whereas the latter hyperbolic term accounts for the geometric properties of the longshore bar. The present function provides a general functional form relating various geometric characteristics of a bar-type profile to two well-known dimensionless parameters: the surf zone parameter and the sediment fall velocity. An extensive nonlinear regression analysis was performed on field data as well as laboratory data measured from large wave tanks to test the validity of the present model. The model is capable of presenting the concave and convex features of a bar-type profile with a continuous equation without dividing a beach profile into many portions, which is a method commonly employed by previous studies. On the basis of the analysis, a model for describing the single bar beach profile is proposed.
關聯: 22(3) pp.728-736
显示于类别:[河海工程學系] 期刊論文


档案 描述 大小格式浏览次数



著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈